# SDR RAAAOOB2030

- Difficulty date: May 26, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 60,845 hours, 42,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP ON P/F.  REPLACED LIGHT ASSEMBLY, OPS CHECK GOOD PER RAA ECO NR 86-26.
